# SDR FDEA202407040929

- Difficulty date: July 4, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 91,482 hours, 19,279 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SP115305057
- Condition: Damaged
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - CARGO COMPARTMENT, SEAT TRACK AT STATION 1681, X = -8.5 FOUND CROWN   CORRODED. MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STATION 1681 X= -8.5 CROWN CORROSION   FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER MD11 SRM 53-00-52-1A FIGURE 101 ALLOWABLE   DAMAGE 1. CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM   STATION 1651 TO STATION 1711 X = -8.5 AS PER MD11 SRM 53-00-52-2R FIGURE 201 REPAIR 1.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
